# SDR I5PA2024010168801

- Difficulty date: January 1, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,149 hours, 26,442 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 412861C
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX FINDING). ESI - APU FAULT. T/S PER FIM. FOUND APU STARTER BURNED. REPLACED APU STARTER PER AMM.
